Need Wood: Woody Takes on the Muscular Psychotherapist!
I’ve enjoyed your column for a while now but as a gay Republican I’m sick and tired of you making fun of us. Remember, you are a model for many gay men who look to you for advice. Tolerance is VERY important. If gays and lesbians are to be accepted as equals then you must accept Republicans and others that you do not like as equal. I was very disappointed to read Republican insults in your otherwise good column of factual and medically accurate information. Woody, even in jest it is not a good thing to show intolerance. You would be offended at a joke told at your expense, wouldn’t you? And no, I am not an old poop either. I am a young and muscular psychotherapist.
– Wish you’d stop
A young and “muscular” psychotherapist? Did anyone else catch that?
You’re not an experienced, or competent, or compassionate therapist; you’re a “muscular” one. What the hell does that mean? That you run your sessions in a tank top and make your patients do push-ups?
The psychologist in my panel read your letter and wrote me this note: “Woody, even your educated readers are idiots.” (meaning YOU.) He went on to say you’re an insecure narcissist who needs to re-read the DSM (the shrink’s bible—the Diagnostic & Statistical Manual). He also thinks you should send him a couple of shirtless pictures.
Christ, I’ve gotta find new shrinks for my panel. They’re all starting to sound like me.
Now listen to me, you delusional, body-dysmorphic girlie-man. I reserve the right to back over anyone I want with my whoop-assmobile. Helping people with medically accurate advice just isn’t enough for me. I need more out of life. Like, pissing off the likes of you.
Every time I take Viagra I get this bluish-colored vision. My partner even gave me a color test and I had trouble seeing the difference between them. I don’t mind going blue for a while, especially when it helps me pop the weasel so easily, but I’m worried about long-term effects. Will I damage my eyes if I keep using Viagra?
– Say it isn’t so
It isn’t so. There’s no evidence that Viagra causes eye damage, with the exception of poking your partner’s eyes out if he gets too close when the pill kicks in. Some doctors suspected that it might decrease blood flow to the nerves that control vision (since it lowers blood pressure overall). But the latest study in Ophthalmologica showed that not only did none of the scientist know how to pronounce the name of the journal, but that even high doses of Viagra did nothing to alter blood flow to the eye.
A friend told me that I could keep from c-ming too early by just pulling on my balls. Is it true or is he pulling my leg?
I think he’s trying to pull something else, but he’s still right. As you get closer to orgasm your testicles move up toward your body. By pulling them down you can delay orgasm. Get your partner (or hell, your friend—he’s the one who wants it) to grab your scrotum just above the testicles and tug gently. I said GENTLY. You don’t see an airplane exit door sign hanging over your balls do you? The one that reads PULL IN CASE OF EMERGENCY.